# SDR AALA202012099001

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 22,533 hours, 8,752 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT LEFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY INDICATION ABSENT.  REPLACED BATTERY.
